CHARACTERIZATION OF CONTROLLED STATES IN W1(2) OF LINEAR HEREDITARY SYSTEMS

被引:52
作者
BANKS, HT
JACOBS, MQ
LANGENHOP, CE
机构
[1] BROWN UNIV, CTR DYNAM SYST, DIV APPL MATH, PROVIDENCE, RI 02912 USA
[2] UNIV MISSOURI, DEPT MATH, COLUMBIA, MO 65201 USA
[3] SO ILLINOIS UNIV, DEPT MATH, CARBONDALE, IL 62901 USA
来源
SIAM JOURNAL ON CONTROL | 1975年 / 13卷 / 03期
关键词
D O I
10.1137/0313035
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:611 / 649
页数:39
相关论文
共 33 条
[1]   CONTROL OF FUNCTIONAL DIFFERENTIAL EQUATIONS OF RETARDED AND NEUTRAL TYPE TO TARGET SETS IN FUNCTION SPACE [J].
BANKS, HT ;
KENT, GA .
SIAM JOURNAL ON CONTROL, 1972, 10 (04) :567-593
[2]   REPRESENTATIONS FOR SOLUTIONS OF LINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS [J].
BANKS, HT .
JOURNAL OF DIFFERENTIAL EQUATIONS, 1969, 5 (02) :399-&
[3]   ATTAINABLE SETS APPROACH TO OPTIMAL CONTROL OF FUNCTIONAL DIFFERENTIAL EQUATIONS WITH FUNCTION SPACE TERMINAL CONDITIONS [J].
BANKS, HT ;
JACOBS, MQ .
JOURNAL OF DIFFERENTIAL EQUATIONS, 1973, 13 (01) :127-149
[4]  
BANKS HT, 1972, DELAY FUNCTIONAL DIF, P1
[5]  
Borisovic J. G., 1969, SOV MATH DOKL, V10, P401
[6]   CONTROLLABILITY, OBSERVABILITY AND OPTIMAL FEEDBACK CONTROL OF AFFINE HEREDITARY DIFFERENTIAL SYSTEMS [J].
DELFOUR, MC ;
MITTER, SK .
SIAM JOURNAL ON CONTROL, 1972, 10 (02) :298-&
[7]   CONTROLLABILITY AND OBSERVABILITY FOR INFINITE-DIMENSIONAL SYSTEMS [J].
DELFOUR, MC ;
MITTER, SK .
SIAM JOURNAL ON CONTROL, 1972, 10 (02) :329-&
[8]  
Frazer R. A., 1963, ELEMENTARY MATRICES
[9]  
GABASOV R, 1971, QUALITATIVE THEORY O
[10]  
Gantmacher F.R., 1960, THEORY MATRICES, V2